# SDR RRXA98357

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640914
- Condition: Misdrilled
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH MISDRILLED HOLE, AT STA 980 AND LONGERON 7 LEFT.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-0149.
